# SDR IPXA2021042168491

- Difficulty date: March 25, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AEA756821
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CMAIN CABIN LONGERON 15R TEE ANGLE IS CRACKED BETWEEN STA. 1321-1341.REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG. AEA7568 AND SRM 51-35-01. (MINOR)
